zbMATH — the first resource for mathematics

A generalization of a theorem of Albert on finite division rings. (English) Zbl 0198.35502

Full Text: DOI
[1] Albert, A.A, On nonassociative division algebras, Trans. amer. math. soc., 72, 296-309, (1952) · Zbl 0046.03601
[2] Johnsen, E.C; Outcalt, D.L; Yaqub, Adil, A commutativity theorem for noncommutative Jordan rings, Math. jap., 12, 167-176, (1967) · Zbl 0166.03906
[3] Johnsen, E.C; Outcalt, D.L; Yaqub, Adil, Commutativity theorems for nonassociative rings with a finite division ring homomorphic image, Pac. J. math., 27, 325-332, (1968) · Zbl 0172.04301
[4] Outcalt, D.L; Yaqub, Adil, A generalization of Wedderburn’s theorem, (), 175-177 · Zbl 0152.01603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.